Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diarrhea. Probiotics taken, energy healing done. Advise?

Yes I was having troubles pooping for a while and I had some energy healing done and added some probiotics to get back to normal, it was working, but now since I have had the flu, which started as a sinus infection, then it turned into broncitus, and I am getting rid of it, but like I said I have diaria and my butt hole feels like it's on fire
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

I assume that you are taking antibiotics for this infection. As antibiotics do affect bacteria in whole body, also gastrointestinal tract bacteria are affected by this antibiotic. It causes your natural bacteria destruction what allows other bacteria (the bad once) to grow in the intestines. And this most likely causes diarrhea.
If the diarrhea is quite ample and you have also abdominal pain and fever present, pseudomembranous enterocolitis should be also considered.
That is why if your diarrhea lasts more than 48 hours, you should visit your doctor and have stool tests performed.
If the diarrhea has appeared recently, you may try probiotics, mild diet and plenty of fluids intake. However antibiotics might be necessary (you can ask your doctor about Rifaximine treatment).

Hope this will help.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor